Translator Disclaimer
March 2020 Mutation invariance for the zeroth coefficients of colored HOMFLY polynomial
Tetsuya Ito
Kodai Math. J. 43(1): 1-15 (March 2020). DOI: 10.2996/kmj/1584345685

Abstract

We show that the zeroth coefficient of the cables of the HOMFLY polynomial (colored HOMFLY polynomials) does not distinguish mutants. This makes a sharp contrast with the total HOMFLY polynomial whose 3-cables can distinguish mutants.

Citation

Download Citation

Tetsuya Ito. "Mutation invariance for the zeroth coefficients of colored HOMFLY polynomial." Kodai Math. J. 43 (1) 1 - 15, March 2020. https://doi.org/10.2996/kmj/1584345685

Information

Published: March 2020
First available in Project Euclid: 16 March 2020

zbMATH: 07196507
MathSciNet: MR4077202
Digital Object Identifier: 10.2996/kmj/1584345685

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • March 2020
Back to Top